www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22560

Title: A bimodal flexible distribution for lifetime data
Authors: Ramires, Thiago G.
Ortega, Edwin M. M.
Cordeiro, Gauss M.
Hens, Niel
Issue Date: 2016
Publisher: TAYLOR & FRANCIS LTD
Citation: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 86(12), p. 2450-2470
Abstract: A four-parameter extended bimodal lifetime model called the exponentiated log-sinh Cauchy distribution is proposed. It extends the log-sinh Cauchy and folded Cauchy distributions. We derive some of its mathematical properties including explicit expressions for the ordinary moments and generating and quantile functions. The method of maximum likelihood is used to estimate the model parameters. We implement the fit of the model in the GAMLSS package and provide the codes. The flexibility of the model is illustrated by means of three real data sets.
Notes: [Ramires, Thiago G.; Ortega, Edwin M. M.] Univ Sao Paulo, Dept Exact Sci, Sao Paulo, Brazil. [Cordeiro, Gauss M.] Univ Fed Pernambuco, Dept Stat, Recife, PE, Brazil. [Hens, Niel] Univ Hasselt, Interuniv Inst Biostat & Stat Bioinformat Biostat, Hasselt, Belgium. [Hens, Niel] Univ Antwerp, Ctr Hlth Econ Res & Modelling Infect Dis, Vaccine & Infect Dis Inst, B-2020 Antwerp, Belgium.
URI: http://hdl.handle.net/1942/22560
DOI: 10.1080/00949655.2015.1115047
ISI #: 000378717700013
ISSN: 0094-9655
Category: A1
Type: Journal Contribution
Validation: ecoom, 2017
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version2.52 MBAdobe PDF
Peer-reviewed author version2.41 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.